MathSciNet Relay Station
MathSciNet bibliographic data
MR269542 (42 #4437) 05.50 (52.00)
Barnette, David; Jucovič, Ernest Hamiltonian circuits on $3$-polytopes. J. Combinatorial Theory 9 1970 54–59.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement